Publication Details

Jennifer Seberry Wallis, Integer matrices obeying generalized incidence equations, Bulletin of the Australian Mathematical Society, 4, (1971), 51-56.


We consider integer matrices obeying certain generalizations of the incidence equations for (v, k, lambda)-configurations and show that given certain other constraints, a constant multiple of the incidence matrix of a (v, k, lambda)-configuration may be identified as the solution of the equation.



Link to publisher version (DOI)